Adaptive rules for seminonparametric estimators that achieve asymptotic normality

Brian J. Eastwood, Andrew Ronald Gallant

Research output: Contribution to journalArticle

60 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)307-340
Number of pages34
JournalEconometric Theory
Volume7
Issue number3
DOIs
StatePublished - Jan 1 1991

All Science Journal Classification (ASJC) codes

  • Social Sciences (miscellaneous)
  • Economics and Econometrics

Cite this

@article{ec52fb9a025a4526ba70a18368358f73,
title = "Adaptive rules for seminonparametric estimators that achieve asymptotic normality",
author = "Eastwood, {Brian J.} and Gallant, {Andrew Ronald}",
year = "1991",
month = "1",
day = "1",
doi = "10.1017/S0266466600004497",
language = "English (US)",
volume = "7",
pages = "307--340",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "Cambridge University Press",
number = "3",

}

Adaptive rules for seminonparametric estimators that achieve asymptotic normality. / Eastwood, Brian J.; Gallant, Andrew Ronald.

In: Econometric Theory, Vol. 7, No. 3, 01.01.1991, p. 307-340.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Adaptive rules for seminonparametric estimators that achieve asymptotic normality

AU - Eastwood, Brian J.

AU - Gallant, Andrew Ronald

PY - 1991/1/1

Y1 - 1991/1/1

UR - http://www.scopus.com/inward/record.url?scp=84971840190&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971840190&partnerID=8YFLogxK

U2 - 10.1017/S0266466600004497

DO - 10.1017/S0266466600004497

M3 - Article

AN - SCOPUS:84971840190

VL - 7

SP - 307

EP - 340

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 3

ER -